# SDR CALA2024071502040

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 52,996 hours, 18,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A81121
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L-1 CUTOUT FWD LOWER SILL INNER CHORD CRACKED AT SUPPORT FRAME ATTACHMENT FASTENER HEAD STA 303.9 LBL 59 REF. AAR N/R:9894904
